Congruences for siegel modular forms

Dohoon Choi, Young Ju Choie, Olav K. Richter

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We employ recent results on Jacobi forms to investigate congruences and filtrations of Siegel modular forms of degree 2. In particular, we determine when an analog of Atkin's U(p)-operator applied to a Siegel modular form of degree 2 is nonzero modulo a prime p. Furthermore, we discuss explicit examples to illustrate our results.

Original languageEnglish
Pages (from-to)1455-1466
Number of pages12
JournalAnnales de l'Institut Fourier
Volume61
Issue number4
DOIs
Publication statusPublished - 2011
Externally publishedYes

Keywords

  • Congruences
  • Siegel modular forms

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Congruences for siegel modular forms'. Together they form a unique fingerprint.

Cite this